# SDR ABXA20131011649

- Difficulty date: October 11, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,833 hours, 42,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HFEC INSPECTION OF THE Y RING ATTACHMENT OF THE AFT PRESSURE BULKHEAD A CRACK WAS INDICATED AT A FASTENER HOLE LOCATED AT STRINGER 10R B STATION 1582 INTERIOR OF THE FUSELAGE.  TIMED OUT VERIFIED CRACK & REPAIRED IAW REA B653-60742-MR, TRIM OUT MEASURED 1.5 X 4.2 WITH 2.5 RADIUS.  OPEN HOLE HFEC & SURFACE HPEC CHECKS PERFORMED WITH NO OTHER DAMAGE NOTED.  REINSTALLED ALL FASTENERS REMOVED FOR ENGINEERING IAW B767 SRM 51-40-02.  CRACKED LENGTH APPROXIMATELY .625 PN 148T2610-156 SN NSN PART NAME AFT PRESSURE BULKHEAD EXACT FS & BX LOCATION ON A/C FROM 1582 TO 1582 EXACT STRINGER & WS LOCATION ON A/C FROM STRINGER 10R TO STRINGER 10R.  AIRCRAFT WAS GROUNDED.
